Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Took Lupride depo shot. Having heavy bleeding. Due to shot?

My wife is given Lupride Depot 11.25mg on 5th Nov 12. She got her earlier period on 23rd Oct 12. She got her period on 20th Nov 12. She has got fibroids inside the Uterus of size 6mm. Her even this period is very heavy i.e in one day close to 8 pads are used. Is it after Lupride Depot 11.25 mg injection such heavy bleeding is possible. She is taking Pause MF 500 mg three dose a day and today she finds bit relief. But cycle is heavy.
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern, any hormone medicine can alter or disturb the hormone cycle necessary for menses, this could cause menses disturbances in nay way either scanty bleeding or heavy bleeding, hope this information helps you have nice day.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor